# SDR HNAA0700070

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 57,250 hours, 64,978 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 071128231
- Part serial: 2939
- Condition: Contaminated
- Location: Cockpit
- Part time: 57,250 hours, 64,978 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

16APR07 - EXPERIENCE SMOKE IN COCKPIT, SMOKE COMING FROM NR 2 COMM DURING RUN UP, SUSPECT WATER IN NR 2 COMM. 17APR07 - REMOVED AND REPLACED NR 2 COM R/T, CONTROL HEAD, ACP OPS CHECK GOOD IAW 8 M/M 23-21-00, 23-50-00.  EXCESSIVE WATER FOUND IN COCKPIT COMING FROM DITCHING HATCH AND F/O'S SIDE PANEL.  INSPECTED DITCH HATCH AND SEALED F/O'S SIDE WINDOW IAW SP&P 56.1.1, PRESSURIZED A/C NO LEAKS NOTED AT THIS TIME.
